# SDR IPXA2017070518956

- Difficulty date: July 4, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 15,477 hours, 10,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED WARNING LIGHT ON L1 DOOR DOES NOT ILLUMINATE WHEN TESTED.    ACCOMPLISHED ADJUSTMENT TEST OF THE L1 DOOR SLIDE RELEASE WARNING SYSTEM IAW AMM 52-73-00-0501.
